Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 9, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Mar 2, 2007, 3:58 AM CST for 14 counties in Nebraska. It took effect at Mar 2, 2007, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 3:58 AM CST (09:58 UTC)
- In effect from
- Mar 2, 2007, 6:00 AM CST
- Expired
- Mar 2, 2007, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Omaha, NE
Counties Boone County, NE, Butler County, NE, Colfax County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Saunders County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- -207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KOAX 020958 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 358 AM CST FRI MAR 2 2007 ...STRONG WINDS WILL CONTINUE TODAY... .A POWERFUL STORM SYSTEM STALLED OVER WISCONSIN WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS ACROSS THE AREA THROUGH THE DAY. IN ADDITION...LIGHT SNOW MAY DEVELOP...CAUSING MINOR DRIFTING PROBLEMS. THE WIND WILL DECREASE GRADUALLY TONIGHT. NEZ030-042-043-050-051-065-066-078-088-089-021800- /O.NEW.KOAX.WI.Y.0009.070302T1200Z-070303T0000Z/ BOONE-PLATTE-COLFAX-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE- JEFFERSON-GAGE- INCLUDING THE CITIES OF...ALBION...COLUMBUS...SCHUYLER... DAVID CITY...WAHOO...SEWARD...LINCOLN...CRETE...FAIRBURY... BEATRICE 358 AM CST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS AROUND 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO LAST THROUGH MOST OF THE DAY. LIGHT SNOW IS ALSO POSSIBLE... AND COULD CAUSE MINOR DRIFTING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ POLLACK
2 follow-up statements
000 WWUS73 KOAX 021533 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 933 AM CST FRI MAR 2 2007 ...STRONG WINDS WILL CONTINUE TODAY... .A POWERFUL STORM SYSTEM STALLED OVER WISCONSIN WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS ACROSS THE AREA THROUGH THE DAY. IN ADDITION...LIGHT SNOW MAY DEVELOP...CAUSING MINOR DRIFTING PROBLEMS. THE WIND WILL DECREASE GRADUALLY TONIGHT. NEZ030-042-043-050-051-065-066-021645- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-070303T0000Z/ BOONE-PLATTE-COLFAX-BUTLER-SAUNDERS-SEWARD-LANCASTER- INCLUDING THE CITIES OF...ALBION...COLUMBUS...SCHUYLER... DAVID CITY...WAHOO...SEWARD...LINCOLN 933 AM CST FRI MAR 2 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELED THE WIND ADVISORY. THIS HAS BEEN REPLACED WITH EITHER A BLOWING SNOW ADVISORY OR A SNOW AND BLOWING SNOW ADVISORY. $$ NEZ090>093-022345- /O.EXA.KOAX.WI.Y.0009.000000T0000Z-070303T0000Z/ JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...TECUMSEH...AUBURN...PAWNEE CITY... FALLS CITY 933 AM CST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO LAST THROUGH MOST OF THE DAY. THE STRONG WINDS WILL CAUSE AREAS OF DRIFTING SNOW. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH STRONGER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ078-088-089-022345- /O.CON.KOAX.WI.Y.0009.000000T0000Z-070303T0000Z/ SALINE-JEFFERSON-GAGE- INCLUDING THE CITIES OF...CRETE...FAIRBURY...BEATRICE 933 AM CST FRI MAR 2 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO LAST THROUGH MOST OF THE DAY. THE STRONG WINDS WILL CAUSE AREAS OF DRIFTING SNOW. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AROUND 30 MPH WITH STRONGER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KOAX 022356 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 556 PM CST FRI MAR 2 2007 NEZ090-091-030100- /O.CAN.KOAX.WI.Y.0009.000000T0000Z-070303T0000Z/ JOHNSON-NEMAHA- INCLUDING THE CITIES OF...TECUMSEH...AUBURN 556 PM CST FRI MAR 2 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY CRITERIA...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TONIGHT. THIS WILL CAUSE AREAS OF BLOWING SNOW IN OPEN AREAS ALONG WITH GREATLY REDUCED VISIBILITIES. A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 500 AM. $$ NEZ078-088-089-092-093-030100- /O.EXP.KOAX.WI.Y.0009.000000T0000Z-070303T0000Z/ SALINE-JEFFERSON-GAGE-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...CRETE...FAIRBURY...BEATRICE... PAWNEE CITY...FALLS CITY 556 PM CST FRI MAR 2 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON. ALTHOUGH WINDS HAVE DROPPED BELOW ADVISORY CRITERIA...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TONIGHT. THIS WILL CAUSE CONSIDERABLE DRIFTING SNOW IN OPEN AREAS ALONG WITH AREAS OF REDUCED VISIBILITIES. $$ CHERMOK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 1, 9:00 PM CST, 6 hours 58 minutes earlier.
Area forecast discussion, Mar 1, 9:00 PM CST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
900 PM CST THU MAR 1 2007
.UPDATE...
UPDATED HEADLINES DUE TO SNOW ENDING MORE QUICKLY THIS EVENING.
GRIDS AND TEXT PRODUCTS HAVE BEEN SENT.
&&
.DISCUSSION...
SNOW WAS DWINDLING OVER WESTERN IOWA COUNTIES...WITH ONLY EASTERN
SECTIONS OF MONONA AND SHELBY COUNTIES SEEING FALLING SNOW. ALL
AREAS STILL HAD WINDS GUSTING TO OR ABOVE 35 MPH. SO HAVE KEPT
BLIZZARD WARNING GOING FOR THOSE TWO COUNTIES WHERE REDUCED
VISIBILITIES IN FALLING AND BLOWING SNOW WILL OCCUR. AREA
OBSERVATIONS INDICATE BLOWING SNOW IS NOT MUCH OF A
PROBLEM...HOWEVER BETWEEN OB SITES EXPECT BLOWING OR DRIFTING SNOW
TO STILL CAUSE TRAVEL PROBLEMS. WHEN WIND DIMINISHES SOMEWHAT
THROUGH THE REST OF THE EVENING...THESE TRAVEL PROBLEMS SHOULD
SUBSIDE.
A QUICK LOOK AT THE JUST-ARRIVING 00Z NAM SHOWS UPPER TROUGH
WRAPPING BACK WEST MAY TRIGGER SOME MORE LIGHT SNOW IN NORTHEAST
NEBRASKA BY MORNING. CURRENT GRIDS HAVE THIS TREND SO ONLY MINOR
ADJUSTMENTS WERE MADE THERE.
&&
.PREV DISCUSSION... /ISSUED 346 PM CST THU MAR 1 2007/
SHORT TERM...TONIGHT THROUGH SUNDAY.
CONTINUING BLIZZARD CONDITIONS TONIGHT...THEN POTENTIAL SNOW AND
BLOWING SNOW ADVISORY FRIDAY AND FRIDAY NIGHT...ARE THE PRIMARY
FORECAST CONCERNS.
STRONG LOW PRESSURE SYSTEM CONTINUES TO STRENGTHEN AS IT MOVES
INTO EAST CENTRAL IOWA. MOST OF THE SNOW HAS PUSHED EAST OF THE
MISSOURI RIVER THIS AFTERNOON AS DEFORMATION BAND SNOWS CONTINUED
ACROSS WESTERN IOWA STRETCHING NORTH INTO MINNESOTA. ONE INTENSE
BAND WITHIN THE DEFORMATION ZONE HAS SET UP FROM MONONA COUNTY
INTO POTTAWATTAMIE COUNTY...LIKELY DROPPING AT LEAST AN INCH AN
HOUR SNOWS THERE. SOME SLIGHT WESTWARD DRIFT TO THE SNOW WAS ALSO
NOTED ON RADAR LOOPS FROM NEAR TEKAMAH TO OMAHA. WINDS ARE NOT AS
STRONG AS EARLIER...BUT 30 TO 40 MPH WINDS WERE STILL WIDESPREAD
ACROSS MOST OF THE CWA. SO FOR THE SHORT TERM...WILL MAINTAIN
BLIZZARD WARNINGS WHERE SNOW IS STILL FALLING...AND BLOWING SNOW
ADVISORIES JUST WEST AND SOUTH OF THE OMAHA METRO.
SNOWFALL HAS BEEN QUITE HEAVY ACROSS EASTERN NEBRASKA AND WESTERN
IOWA. LATEST REPORT RANGE FROM 6 TO 10 INCHES SOUTH AND SOUTHWEST
OF OMAHA AS WELL AS FAR SOUTHWEST IOWA. THE OMAHA METRO HAD
AMOUNTS FROM ABOUT 7 TO 14 INCHES...WITH THE HIGHER TOTALS FALLING
OVER WESTERN SECTIONS OF DOUGLAS AND SARPY COUNTIES WHERE AN
INTENSE BAND HAD SET UP EARLIER IN THE DAY. AMOUNTS WERE EVEN
HIGHER NORTHEAST OF THE METRO...WITH ONE REPORT OF 16 INCHES THUS
FAR IN HARLAN IOWA. GIVEN THE CONTINUED DEVELOPMENT FROM
POTTAWATTAMIE COUNTY NORTH...EXPECT ANOTHER 1 TO 3 INCHES THERE
THIS EVENING.
ALSO EXPECT THE SNOW TO SLOWLY WANE IN FAR EAST CENTRAL NEBRASKA
THIS EVENING...SO AM GOING TO ALLOW BLIZZARD WARNING TO EXPIRE AT
6 PM FOR THE METRO AREA...BUT HOLD ONTO IT FOR WESTERN IOWA WHERE
AT LEAST LIGHT SNOW IS LIKELY OVERNIGHT.
MAIN LOW PRESSURE SYSTEM IS FORECAST TO LIFT NORTHEAST INTO
WISCONSIN LATER TONIGHT THEN STALL. MEANWHILE A LOBE OF VORTICITY
WILL ROTATE BACK WEST...PROVIDING ANOTHER CHANCE FOR SNOW DURING
THE DAY FRIDAY AND FRIDAY NIGHT. LAYER Q-VECTOR CONVERGENCE WILL
OVERSPREAD NORTHERN NEBRASKA FRIDAY ALONG WITH DECENT
FRONTOGENESIS IN THE 600-650MB LAYER. SPECIFIC HUMIDITIES OF 1 TO
2 G/KG SUGGEST ANOTHER INCH OR TWO OF SNOW IS POSSIBLE FOR MOST OF
THE NORTHERN CWA...BUT A MORE PROLONGED PERIOD OF LIGHT SNOW COULD
ADD UP TO NEAR 4 INCHES IN FAR NORTHEAST NEBRASKA. WINDS WILL
CONTINUE TO BE A PROBLEM...AVERAGING 20 TO 30 MPH...SO SNOW OR
BLOWING SNOW ADVISORIES MAY BE NEEDED FOR PARTS OF NORTHEAST
NEBRASKA FRIDAY AND/OR FRIDAY NIGHT. WILL DEAL WITH THOSE
HEADLINES ON THE OVERNIGHT SHIFT.
THE REST OF THE WEEKEND WILL BE MORE TRANQUIL. UPPER LOBE WILL
ROTATE SOUTHEAST OF THE AREA LEAVING MOSTLY CLEAR SKIES IN ITS
WAKE. SURFACE HIGH PRESSURE WILL SLIDE INTO THEN SOUTH OF NEBRASKA
SATURDAY INTO SUNDAY. GUSTY NORTHWEST WINDS SATURDAY WILL KEEP
TEMPERATURES COOL IN THE 30S...BUT WARM ADVECTION SUNDAY WILL PUSH
HIGHS TOWARD 40 IN AREAS WITH MINIMAL SNOW COVER OUT WEST.
LONG TERM...SUNDAY NIGHT THROUGH THURSDAY.
PERIOD WL EXPERIENCE AN UPPER LEVEL PATTERN CHANGE THROUGH THE
EXTENDED. UPPR LVL RIDGING OVR THE WRN US WL START TO EXPAND EWD
INTO THE CNTRAL PLAINS. GLOBAL MODELS ARE GENERALLY IN AGREEMENT
WITH THIS PATTERN...BUT DIFFER MAINLY WITH THE STRENGTH OF A
SHORTWAVE TO TOP THE WRN US RIDGE ON MON AND HOW MUCH COOLING
INFLUENCE THAT WILL HAVE FOR THE CWA ON TUES/WED. GFS CONTS TO INDC
A COOLER PATTERN THAN THE EC. PREFER A BLENDED APPROACHED AT THIS
TIME...WHICH ALLOWS FOR A FRONT TO DROP INTO THE AREA MONDAY
NIGHT...BUT NOT HAVE THE DEGREE OF COOLING INDICATED BY THE GFS. SFC
FNT LIKELY TO LIFT/DEVELOP NORTH BY THURS WITH ABOVE NORMAL TMPS
RETURNING. HAVE INDICATED THAT IN THE FORECAST FOR THURS...BUT
REMAIN BELOW OPERATIONAL MEX GUIDANCE. THE PERIOD SHOULD ALSO REMAIN
DRY WITH GENERAL ZONAL OR NW FLOW ACRS THE FA.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...BLOWING SNOW ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR NEZ015-034-
045-052-053-067.
IA...BLOWING SNOW ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR IAZ055-069-
079-080-090-091.
BLIZZARD WARNING UNTIL MIDNIGHT CST TONIGHT FOR IAZ043-056.
&&
DERGANHazardous weather outlook, Mar 1, 5:11 PM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 511 PM CST THU MAR 1 2007 IAZ043-055-056-069-079-080-090-091-NEZ015-034-021200- BURT-FREMONT IA-HARRISON IA-MILLS IA-MONONA IA-MONTGOMERY IA-PAGE IA- POTTAWATTAMIE IA-SHELBY IA-THURSTON- 511 PM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS EASTERN NEBRASKA AND SOUTHWEST IOWA .DAY ONE...TONIGHT AND FRIDAY BLIZZARD CONDITIONS ARE EXPECTED THROUGH MUCH OF THE NIGHT. SNOW WILL GRADUALLY DIMINISH THROUGH THE EVENING...BUT WILL LIKELY PERSIST IN AREAS JUST EAST OF COUNCIL BLUFFS AND NORTH TOWARD ONAWA. ANOTHER 1 TO 3 INCHES OF SNOW IS POSSIBLE IN THOSE AREAS... WITH ABOUT AN INCH POSSIBLE IN SOUTHWEST IOWA AND NORTHEAST NEBRASKA. NORTHWEST WINDS WILL GUST OVER 35 MPH AT TIMES...WITH VISIBILITIES DROPPING TO LESS THAN A QUARTER MILE AT TIMES. FAR SOUTHWEST IOWA WILL LIKELY SEE BLIZZARD CONDITIONS WANE BEFORE MIDNIGHT. MORE LIGHT SNOW AND BLOWING SNOW IS LIKELY ON FRIDAY AS ANOTHER SPOKE OF LOW PRESSURE WRAPS BACK WEST AROUND THE POWERFUL LOW PRESSURE SYSTEM THAT BROUGHT THE LATEST BLIZZARD. MOST OF THE ACCUMULATING SNOW WILL FOCUS OVER NORTHEAST NEBRASKA...BUT SOME AREAS OF WEST CENTRAL IOWA COULD SEE UP TO AN INCH OF ADDITIONAL SNOW. NORTHWEST WINDS UP TO 35 MPH COULD CAUSE BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY LIGHT SNOW WITH AREAS OF BLOWING OR DRIFTING SNOW COULD LINGER INTO FRIDAY NIGHT. ANOTHER INCH OF SNOW IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT CONDITIONS THROUGHOUT THE NIGHT REGARDING SNOWFALL AMOUNTS...WINDS...VISIBILITIES...DRIFTING SNOW... POWER OUTAGES...AND ROAD CLOSURES. NEZ012-018-032-033-044-045-051>053-067-068-090>093-021200- CASS-CEDAR-CUMING-DODGE-DOUGLAS-JOHNSON-NEMAHA-OTOE-PAWNEE- RICHARDSON-SARPY-SAUNDERS-STANTON-WASHINGTON-WAYNE- 511 PM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY AREAS OF BLOWING SNOW CAN BE EXPECTED THROUGH THE EVENING ACROSS MOST OF EASTERN NEBRASKA. SNOW FROM EARLIER IN THE DAY WILL BE LIFTED BY 35 MPH NORTHWEST WINDS...DROPPING VISIBILITIES TO BELOW A HALF MILE AT TIMES...ESPECIALLY ACROSS EXPOSED ROADS. BRIEF WHITEOUT CONDITIONS ARE LIKELY. MOTORISTS ARE URGED TO USE CAUTION. MORE LIGHT SNOW IS LIKELY ACROSS NORTHEAST NEBRASKA LATER THIS EVENING AND OVERNIGHT. ADDITIONAL SNOWFALL AROUND WAYNE AND HARTINGTON COULD APPROACH AN INCH...AND WITH WINDS CONTINUING TO BLOW OVER 30 MPH...BLOWING SNOW REDUCING VISIBILITIES TO LESS THAN A HALF MILE IS POSSIBLE. THE LIGHT SNOW WILL LIKELY CONTINUE INTO FRIDAY...SPREADING SOUTH TOWARD INTERSTATE 80 BY THE AFTERNOON. AGAIN AMOUNTS WILL ONLY TOTAL UP TO AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY LIGHT SNOW SHOULD CONTINUE FRIDAY NIGHT...SPREADING SOUTH TOWARD THE KANSAS BORDER. SNOW AMOUNTS WILL TOTAL ABOUT AN INCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT CONDITIONS THROUGHOUT THE NIGHT REGARDING SNOWFALL AMOUNTS...WINDS...VISIBILITIES...DRIFTING SNOW...POWER OUTAGES...AND ROAD CLOSURES. NEZ011-016-017-030-031-042-043-050-065-066-078-088-089-021200- ANTELOPE-BOONE-BUTLER-COLFAX-GAGE-JEFFERSON-KNOX-LANCASTER-MADISON- PIERCE-PLATTE-SALINE-SEWARD- 511 PM CST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY NORTHWEST WINDS OF 30 TO 40 MPH WILL GRADUALLY DIMINISH INTO THE 20 TO 30 MPH LATER THIS EVENING. LIGHT SNOW IS POSSIBLE OVER NORTHEAST NEBRASKA AFTER MIDNIGHT...MAINLY NORTH OF THE NORFOLK AREA. SNOW AMOUNTS WILL LIKELY ON TOTAL ABOUT AN INCH ALONG THE SOUTH DAKOTA BORDER BY MORNING. THE LIGHT SNOW WILL CONTINUE ON FRIDAY...SPREADING SOUTH TOWARD INTERSTATE 80 IN THE AFTERNOON. ABOUT AN INCH OF NEW SNOW IS POSSIBLE...WITH AREAS OVER NORTHEAST NEBRASKA POSSIBLY SEEING 1 OR 2 INCHES OF SNOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THE LIGHT SNOW WILL GRADUALLY DIMINISH FRIDAY NIGHT...WITH ANOTHER INCH OF SNOW POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT CONDITIONS THROUGHOUT THE NIGHT REGARDING SNOWFALL AMOUNTS...WINDS...VISIBILITIES...DRIFTING SNOW...POWER OUTAGES...AND ROAD CLOSURES. DERGAN
In the hours before
Local storm report, Mar 1, 10:24 PM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1024 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM SNOW MILLARD 41.21N 96.16W
03/01/2007 M8.8 INCH DOUGLAS NE TRAINED SPOTTER
UP TO THREE AND A HALF FOOT DRIFTS.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:42 AM CST | Snow and Blowing Snow Advisory | OAX | Antelope, Boone, Burt, Butler, Cass, Cedar and 24 more | 32 hr |
| Mar 2, 12:14 PM CST | Blizzard Warning | OAX | Burt, Cedar, Cuming, Knox, Pierce, Thurston and 2 more | 16 hr |
Nearby
Wind Advisories in Nebraska, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.